Alert archive / Maine / Wind Advisories in 2014
Wind Advisory 4, NWS Gray, ME
NWS Gray, ME issued this wind advisory at Apr 15, 2014, 9:09 AM EDT for 6 counties in Maine; Rockingham County, New Hampshire. It took effect at Apr 15, 2014, 12:00 PM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2014, 9:09 AM EDT (13:09 UTC)
- In effect from
- Apr 15, 2014, 12:00 PM EDT
- Expired
- Apr 15, 2014, 6:44 PM EDT
- In force
- 7 hr
- Issued by
- NWS Gray, ME
Counties Cumberland County, ME, Knox County, ME, Lincoln County, ME, Sagadahoc County, ME, Waldo County, ME, York County, ME, Rockingham County, NH
The radar
The Portland,ME radar (KGYX), 26 km from the middle of the area, began a volume at 13:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 1.2 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 349 m²/s²
- 0-3 km storm-relative helicity
- 383 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
532 WWUS71 KGYX 151309 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 909 AM EDT TUE APR 15 2014 ...STRONG SOUTHERLY WINDS EXPECTED IN COASTAL AREAS OF MAINE AND NEW HAMPSHIRE THIS AFTERNOON AND EVENING... .STRONG SOUTH WINDS AHEAD OF AN APPROACHING COLD FRONT WILL BUFFET AREAS OF COAST NEW HAMPSHIRE AND COASTAL SOUTHWEST MAINE LATE THIS MORNING THROUGH THIS EVENING. MID COAST AREAS OF MAINE WILL SEE STRONG WINDS MOVE IN LATER THIS AFTERNOON AND THROUGH THE EVENING HOURS. MEZ023-024-NHZ014-152115- /O.NEW.KGYX.WI.Y.0004.140415T1600Z-140416T0000Z/ COASTAL YORK-COASTAL CUMBERLAND-COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH... KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...PORTSMOUTH... HAMPTON 909 AM EDT TUE APR 15 2014 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL INCREASE THROUGH THE LATE MORNING AND EARLY AFTERNOON. * IMPACTS...POSSIBLE DOWNED TREES AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS STRONG WINDS OF 31 TO 39 MPH OR GUSTS OF 46 TO 57 MPH CAN LEAD TO DAMAGE DUE TO DOWNED TREE LIMBS AND SCATTERED POWER OUTAGES. && $$ MEZ022-025>028-152115- /O.NEW.KGYX.WI.Y.0004.140415T2000Z-140416T0600Z/ INTERIOR WALDO-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- INCLUDING THE CITIES OF...WINTERPORT...UNITY...BATH...TOPSHAM... BOOTHBAY HARBOR...WISCASSET...WALDOBORO...CAMDEN...ROCKLAND... THOMASTON...BELFAST...LINCOLNVILLE 909 AM EDT TUE APR 15 2014 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 AM EDT WEDNESDAY. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL INCREASE LATE THIS AFTERNOON AND THIS EVENING. * IMPACTS...POSSIBLE DOWNED TREES AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS STRONG WINDS OF 31 TO 39 MPH OR GUSTS OF 46 TO 57 MPH CAN LEAD TO DAMAGE DUE TO DOWNED TREE LIMBS AND SCATTERED POWER OUTAGES. && $$
2 follow-up statements
738 WWUS71 KGYX 151910 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 310 PM EDT TUE APR 15 2014 ...STRONG SOUTHERLY WINDS EXPECTED IN COASTAL AREAS OF MAINE AND NEW HAMPSHIRE THIS AFTERNOON AND EVENING... .STRONG SOUTH WINDS AHEAD OF AN APPROACHING COLD FRONT WILL BUFFET AREAS OF COASTAL NEW HAMPSHIRE AND COASTAL SOUTHWEST MAINE LATE THIS AFTERNOON THROUGH EARLY THIS EVENING. MID COAST AREAS OF MAINE WILL SEE STRONG WINDS MOVE IN LATER THIS AFTERNOON AND THROUGH THE EVENING HOURS. MEZ022-025>028-160600- /O.CON.KGYX.WI.Y.0004.140415T2000Z-140416T0600Z/ INTERIOR WALDO-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- INCLUDING THE CITIES OF...WINTERPORT...UNITY...BATH...TOPSHAM... BOOTHBAY HARBOR...WISCASSET...WALDOBORO...CAMDEN...ROCKLAND... THOMASTON...BELFAST...LINCOLNVILLE 310 PM EDT TUE APR 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL INCREASE LATE THIS AFTERNOON AND THIS EVENING. * IMPACTS...POSSIBLE DOWNED TREES AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS STRONG WINDS OF 31 TO 39 MPH OR GUSTS OF 46 TO 57 MPH CAN LEAD TO DAMAGE DUE TO DOWNED TREE LIMBS AND SCATTERED POWER OUTAGES. && $$ MEZ023-024-NHZ014-160000- /O.CON.KGYX.WI.Y.0004.000000T0000Z-140416T0000Z/ COASTAL YORK-COASTAL CUMBERLAND-COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH... KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...PORTSMOUTH... HAMPTON 310 PM EDT TUE APR 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL INCREASE THROUGH THE LATE MORNING AND EARLY AFTERNOON. * IMPACTS...POSSIBLE DOWNED TREES AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS STRONG WINDS OF 31 TO 39 MPH OR GUSTS OF 46 TO 57 MPH CAN LEAD TO DAMAGE DUE TO DOWNED TREE LIMBS AND SCATTERED POWER OUTAGES. && $$
367 WWUS71 KGYX 152244 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 644 PM EDT TUE APR 15 2014 ...WIND ADVISORY CANCELLED... .GUSTY SOUTHERLY WINDS WILL SHIFT TO THE WEST OR NORTHWEST OVERNIGHT AND CONTINUE TO BE QUITE GUSTY...HOWEVER WIND GUSTS ARE NOT EXPECTED TO BE EXCESSIVELY STRONG. MEZ022-025>028-152345- /O.CAN.KGYX.WI.Y.0004.000000T0000Z-140416T0600Z/ INTERIOR WALDO-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- INCLUDING THE CITIES OF...WINTERPORT...UNITY...BATH...TOPSHAM... BOOTHBAY HARBOR...WISCASSET...WALDOBORO...CAMDEN...ROCKLAND... THOMASTON...BELFAST...LINCOLNVILLE 644 PM EDT TUE APR 15 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE WIND ADVISORY. WINDS WILL REMAIN GUSTY OVERNIGHT BUT NOT EXCESSIVELY STRONG. $$ MEZ023-024-NHZ014-152345- /O.CAN.KGYX.WI.Y.0004.000000T0000Z-140416T0000Z/ COASTAL YORK-COASTAL CUMBERLAND-COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH... KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...PORTSMOUTH... HAMPTON 644 PM EDT TUE APR 15 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE WIND ADVISORY. WINDS WILL REMAIN GUSTY OVERNIGHT BUT NOT EXCESSIVELY STRONG. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Apr 15, 8:53 AM EDT, 16 minutes earlier.
Area forecast discussion, Apr 15, 8:53 AM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
853 AM EDT TUE APR 15 2014
.SYNOPSIS...
A FRONTAL BOUNDARY NEARS FROM THE WEST TODAY AND SLOWLY CROSSES
THE REGION LATE TONIGHT BEFORE MOVING OFFSHORE. GUSTY WINDS
DEVELOP IN ITS WAKE WITH HIGH PRESSURE BUILDING IN BEHIND IT
WEDNESDAY THROUGH FRIDAY. LOW PRESSURE PASSES OFFSHORE LATE
SATURDAY...FOLLOWED BY HIGH PRESSURE FOR SATURDAY AND SUNDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
13Z UPDATE...
ISSUING WIND ADVISORIES FOR COASTAL ZONES FOR THE AFTERNOON AND
EVENING HOURS. STRONG LOW LEVEL JET FORECAST TO SHIFT INTO THE
REGION AHEAD OF THE COLD FRONT. SOME QUESTION AS TO JUST HOW MUCH
WILL MIX DOWN BUT ALREADY GUSTING TO NEAR 30 AND SHOULD NOT HAVE
MUCH PROBLEM REACHING GUSTS TO 40 MPH LATER THIS AFTERNOON AND
EVENING.
PREVIOUS DISCUSSION...
WATER VAPOR IMAGERY SHOWS A DEEP TROUGH CARVED OUT
THROUGH THE CENTRAL CONUS WITH THE UPPER LOW CENTERED OVER
ONTARIO. A COLD FRONT BISECTED THE COUNTRY BRINGING FREEZING
TEMPERATURES AND SNOW TO EVEN THE DEEP SOUTH OVER THE NEXT 24
HOURS. IMPACTS FOR NEW ENGLAND WILL COME IN THE LIQUID FORM FOR
THE MOST PART AS WARM MOIST AIR CONTINUES TO BE DRAWN NORTH AHEAD
OF THE BOUNDARY AS IT MOVES SLOWLY TOWARDS NEW ENGLAND. CURRENTLY
THE BOUNDARY WAS NEAR THE VERMONT/ NY STATE BORDER AND ORIENTED
NNE TO SSW.
LIGHT WARM ADVECTION SHOWERS WILL CONTINUE AND INCREASE IN
COVERAGE AS THE MORNING WEARS ON WITH THE REAL RAIN NOT ARRIVING
UNTIL THE AFTERNOON AND EVENING AS THE FRONT ITSELF CROSSES INTO
NH AND THEN MAINE BY EARLY AFTERNOON. EXPECT THE PRECIPITATION TO
INTENSIFY AS A VERY STRONG LOW LEVEL JET OF 55-65 KTS ACTS ON
FRONTOGENESIS MAXIMUM. HEAVY RAIN WILL CONTINUE INTO TONIGHT
TRIGGERING FLOODING ON AREA RIVERS. MORE ON THIS IN THE HYDROLOGY
SECTION BELOW. DID NOT SEE ENOUGH SUPPORT TO INCLUDE THUNDER IN
THE FORECAST.
HIGH TEMPERATURES TODAY WILL RANGE FROM UPPER 50S TO UPPER 60S.
SKIES ARE ALREADY BECOMING BROKEN TO OVERCAST AND ROBBING NEW
ENGLANDERS OF A NICE LUNAR ECLIPSE. IN ADDITION SOUTHERLY WINDS
WILL BE GUSTY ONCE AGAIN TODAY. INVERSION AT THE SURFACE SHOULD
KEEP THE STRONGER WINDS FROM MIXING DOWN...BUT THIS WILL NEED TO
BE REASSESSED FOR LATE TONIGHT INTO WEDNESDAY MORNING AS COLD AIR
ADVECTION BEHIND THE FRONT MAY MIX STRONGER WINDS TO THE SURFACE...
ESPECIALLY OVER THE MIDCOAST REGION.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
AFTER MIDNIGHT TONIGHT...EXPECT RAIN TO CHANGE OVER TO SNOW
BRIEFLY AND DROP BETWEEN A HALF INCH TO AROUND 2" OF SNOW OVER THE
HIGHER TERRAIN AS THE COLD AIR CATCHES UP TO THE MOISTURE.
OVERNIGHT LOWS WILL BE VARY WITH LOWER 20S IN THE MOUNTAINS AND
FOOTHILLS...WHERE THE COLDER AIR WILL HAVE ALREADY BEGUN FILTERING
IN BEHIND THE FRONT...AND LOWER TO MID 30S ELSEWHERE. WEDNESDAY
THERE WILL BE A SIMILAR TEMPERATURE DISCREPANCY FOR HIGH
TEMPERATURES... BUT GUSTY NW WINDS WILL MAKE IT SEEM CHILLY
AREAWIDE.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
HIGH PRESSURE MOVES IN QUICKLY WEDNESDAY EVENING AND WILL BE OVER
NORTHERN NEW ENGLAND BY THURSDAY MORNING. WITH COOL AND VERY DRY
AIR IN PLACE... CALM WINDS... AND A LIKELY CLEAR SKY...
TEMPERATURES WILL BE ABLE TO FALL OFF EASILY OVERNIGHT WEDNESDAY
NIGHT AND WILL REACH THE TEENS AND 20S BY THURSDAY MORNING. RECORD
LOW TEMPERATURE AT PORTLAND ON THURSDAY IS 24 DEGREES SET IN 2003.
THE RECORD AT CONCORD IS 18 SET IN 1908. BOTH RECORDS ARE WITHIN
REACH OF BEING TIED OR BROKEN. WITH EACH SUCCESSIVE MODEL RUN...
GUIDANCE CONTINUES TO FORECAST COLDER TEMPERATURES. HOWEVER... IT
IS WORTH NOTING THAT THE MODELS (AND THE MOS IN PARTICULAR) HAVE
BEEN INCREDIBLY BAD WITH LOW TEMPERATURES THIS WINTER AND SPRING
SO FAR. SO SOME SKEPTICISM OF EXTREME COLD MAY BE WARRANTED. FOR
NOW THE FORECAST CALLS FOR TEMPERATURES FALLING TO NEAR THE RECORD
LOWS AT BOTH LOCATIONS.
HIGH PRESSURE SHIFTS INTO THE CANADIAN MARITIME PROVINCES ON
THURSDAY... WITH THE RIDGE AXIS PERSISTING BACK TO THE SOUTHEAST
THROUGH NEW ENGLAND AND DOWN THE EAST COAST. THIS WILL KEEP THE
COOL AIR FLOWING FROM EAST TO WEST OFF THE COLD NORTH ATLANTIC.
EXPECT HIGH TEMPERATURES ONLY IN THE 40S ON THURSDAY AND FRIDAY
FOR MOST COASTAL AREAS. INLAND AREAS ESPECIALLY ON THE OTHER SIDE
OF THE MOUNTAIN RANGES WILL RISE INTO THE 50S.
ANOTHER MID/UPPER LEVEL TROUGH WILL MOVE ACROSS THE NORTHEASTERN
UNITED STATES ON SATURDAY. MODELS ARE NOT SHOWING STRONG SURFACE
FEATURES ASSOCIATED WITH THIS SYSTEM BUT RATHER A WEAK AND ILL
DEFINED LOW TRACKING OFFSHORE. SOME SHOWERS ARE POSSIBLE AS THE
TROUGH MOVES THROUGH BUT THE LACK OF ORGANIZATION WITH THIS SYSTEM
SUGGESTS THAT PRECIPITATION AMOUNTS WILL BE LIGHT AND WILL MOSTLY
FALL AS RAIN. HIGH PRESSURE BUILDS IN BEHIND THE LOW FOR SUNDAY
AND MONDAY WITH TEMPERATURES NEAR SEASONAL NORMALS.
&&
.AVIATION /13Z TUESDAY THROUGH SATURDAY/...
SHORT TERM...TAF SITES ARE GENERALLY MVFR AT THE MOMENT AND WILL
DROP PRECIPITOUSLY ESPECIALLY AFTER 12Z AS RAIN BEGINS. HEAVY RAIN
SHOULD START BETWEEN 17 AND 20Z AND BRING MOST TERMINALS TO IFR
FOR SEVERAL HOURS. SOME IMPROVEMENT TO LIFR AROUND 16/4-6Z.
LONG TERM...SHOULD SEE VFR CONDITIONS AFTER THE FRONT MOVES
THROUGH EARLY WEDNESDAY. AN EASTERLY ONSHORE FLOW FROM THURSDAY
THROUGH SATURDAY COULD PROVIDE SOME LOW LEVEL CLOUDS OR EVEN SOME
FOG ESPECIALLY AT COASTAL LOCATIONS.
&&
.MARINE...
SHORT TERM...GALE WARNINGS REMAIN IN EFFECT THROUGH NOON WEDNESDAY
AS A STRONG COLD FRONT CROSSES THE WATERS.
LONG TERM...HIGH PRESSURE BUILDS IN WEDNESDAY WITH WINDS
SUBSIDING. A PERSISTENT EASTERLY FLOW DEVELOPS ON THURSDAY THROUGH
SATURDAY AS AN AXIS OF HIGH PRESSURE REMAINS OVER NEW ENGLAND AND
THE CANADIAN MARITIMES.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR MEZ007>009-012>014-
018>028.
WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 2 AM EDT WEDNESDAY
FOR MEZ022>028.
NH...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR NHZ001>010-013-014.
WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 2 AM EDT WEDNESDAY
FOR NHZ014.
MARINE...GALE WARNING UNTIL NOON EDT WEDNESDAY FOR ANZ150>154.
&&Hazardous weather outlook, Apr 15, 3:25 AM EDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 325 AM EDT TUE APR 15 2014 MEZ007>009-012>014-018>028-NHZ001>010-013-014-160730- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 325 AM EDT TUE APR 15 2014 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-160730- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 325 AM EDT TUE APR 15 2014 ...GALE WARNING IN EFFECT FROM 8 AM THIS MORNING TO NOON EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 12:45 AM EDT | River Flood Warning | GYX | Somerset | 42 hr |
| Apr 15, 1:30 PM EDT | River Flood Warning | GYX | Oxford | 39 hr |
| Apr 15, 1:30 PM EDT | River Flood Warning | GYX | Androscoggin | 69 hr |
| Apr 15, 1:30 PM EDT | River Flood Warning | GYX | Oxford | 26 hr |
| Apr 15, 1:30 PM EDT | River Flood Warning | GYX | Somerset | 66 hr |
| Apr 15, 1:30 PM EDT | River Flood Warning | GYX | Kennebec | 61 hr |
| Apr 15, 1:30 PM EDT | River Flood Warning | GYX | Kennebec | 67 hr |
| Apr 15, 1:30 PM EDT | River Flood Warning | GYX | Franklin, Somerset | 34 hr |
| Apr 15, 7:43 PM EDT | Areal Flood Warning | GYX | Franklin, Oxford | 18 hr |
| Apr 15, 12:48 PM EDT | River Flood Warning | GYX | Grafton | 24 hr |
| Apr 15, 12:48 PM EDT | River Flood Warning | GYX | Grafton | 34 hr |
| Apr 15, 12:48 PM EDT | River Flood Warning | GYX | Carroll | 40 hr |
| Apr 15, 12:48 PM EDT | River Flood Warning | GYX | Merrimack | 16 hr |
| Apr 15, 12:48 PM EDT | River Flood Warning | GYX | Merrimack | 33 hr |
| Apr 15, 12:48 PM EDT | River Flood Warning | GYX | Grafton | 16 hr |
| Apr 15, 1:30 PM EDT | River Flood Warning | GYX | Coos | 49 hr |
| Apr 15, 4:45 PM EDT | River Flood Warning | GYX | Coos | 23 hr |
| Apr 15, 7:23 PM EDT | Areal Flood Warning | GYX | Carroll, Coos, Grafton | 14 hr |
Nearby
Wind Advisories in Maine, 2014Wind Advisories in New Hampshire, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.